-Back in January had a yeast infection followed by 3 small dots that was associated with some dull pain, next day the pain was gone and all but one dot has disappeared. No blisters nor itching
I really would not call them bumps cause they dont feel like it.
-February no yeast infection and no pain from the dots.
-March, I developed a light spot on my vagina went to the doctor he explained it is a loss in pigmentation also Pap Test was Negative.
-May 30th got a yeast infection 3 tiny dots returned, appeared fleshy color, no itching, no blistering just pain in those 3 dots, next day there is NO pain just the yeast infection left to treat. Pain meaning a numbness sensation. I went in to see my GYN he prescribes me Sporanx and said the only thing he can see is yeast although I had no itching or discomfort. He also mentioned that sometimes women with diabetes tend too have not only recurrent yeast infections but a stronger type of yeast. So he prescribes sporanax for the next 3.5 months
-July the painful sensation is only associated with the tiny dot that i can feel with my finger, seems to occur just before my menstral cycle.. I had no yeast infection for this month nor for the month of (present August)
Today I am left with only this one dot/tiny bump, and aggravated it the other day from touching it which made it worse.
I am diabetic type 2 with all that said surely I was thinking I may of contracted a STD, but had all tests done and all were negative incl HIV. I have had two pap smears this year alone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.